advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Bakersfield, California, USA:

I have type 2 diabetes, and I recently asked my doctor if it would be a good idea for me to try getting allergy shots instead of taking my oral medication because I feel it is not working for me very well anymore. She told me that they wouldn't be a good idea because they would cause my sugar to rise. Is this true?

Answer:

don't think that allergy shots cause blood sugar difficulties.

MSB

[Editor's comment: I agree. And I don't think that allergy shots could substitute for oral hypoglycemic agents. WWQ]

DTQ-20030723213512
Original posting 31 Jul 2003
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.